Japanese Journal of Mathematics

, Volume 12, Issue 1, pp 1–32

Cohomology of arithmetic groups and periods of automorphic forms

Article

DOI: 10.1007/s11537-016-1488-2

Cite this article as:
Venkatesh, A. Jpn. J. Math. (2017) 12: 1. doi:10.1007/s11537-016-1488-2
  • 86 Downloads

Abstract

We recall some unusual features of the cohomology of arithmetic groups, and propose that they are explained by a hidden action of certain motivic cohomology groups.

Keywords and phrases

motivic cohomology arithmetic groups automorphic forms 

Mathematics Subject Classification (2010)

11F75 19E15 

Copyright information

© The Mathematical Society of Japan and Springer Japan 2016

Authors and Affiliations

  1. 1.Department of MathematicsStanford UniversityStanfordUSA

Personalised recommendations